Bulletin of the American Mathematical Society

Solvable and nilpotent subalgebras of Lie algebras

David J. Winter

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 74, Number 4 (1968), 754-758.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Winter, David J. Solvable and nilpotent subalgebras of Lie algebras. Bull. Amer. Math. Soc. 74 (1968), no. 4, 754--758. https://projecteuclid.org/euclid.bams/1183529858

Export citation


  • 1. A. Borel and T. A. Springer, Rationality properties of linear algebraic groups, Proc. Sympos. Pure Math., Vol. 9, Amer. Math. Soc. Providence, R. I., 1966.
  • 2. J. E. Humphreys, Algebraic groups and modular Lie algebras, Mem. Amer. Math. Soc. No. 71 (1967).
  • 3. G. B. Seligman, Some results on Lie p-algebras, Bull. Amer. Math. Soc. 73 (1967), 528-530.
  • 4. D. J. Winter, On automorphisms of Lie algebras and algebraic groups, Doctoral Dissertation, Yale University, New Haven, Conn., 1965.
  • 5. D. J. Winter, On groups of automorphisms of Lie algebras, J. Algebra 8 (1968), 131-142.
  • 6. D. W. Barnes, On Cartan subalgebras of Lie algebras, Math. Z. 101 (1967), 350-355.